# SDR DXTA2014072905837

- Difficulty date: July 28, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 11,289 hours, 6,781 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 247A
- Condition: Odor
- Location: Fwd
- Part time: 2,770 hours, 1,702 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMOKEY ODOR IN CABIN WHEN AIR IS TURNED ON.  REMOVED AND REPLACED FWD ACM.  OPS & LEAK CHECKED GOOD.
